# SDR ABXA9500002

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46041
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT OF ILN, NR 2 EPR DROPPED 1.75 TO 1.40.  ALL OTHER ENGINE INDICATIONS DROPPED AT THE SAME TIME, ACCOMPANIED BY AN ENGINE VIBRATION.  SHUT DOWN NR 2 ENGINE.  AIRCRAFT CONTINUED TO ATL AND LANDED WITHOUT ANY FURTHER PROBLEMS.  INSPECTED ENGINE ON GROUND AND NOTED TURBINE SECTION DAMAGE.  INSPECTED, PREPARED, AND THREE-ENGINE FERRIED AIRCRAFT TO ILN.  REMOVED AND REPLACED NR 2 ENGINE IAW DC 8 MM CHAPTER 72.
